# SDR DALA2022063004564

- Difficulty date: June 26, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 66,911 hours, 22,034 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 4L DOOR ARM LIGHT INOP. CORRECTIVE ACTION: SAFETY LANYARD STOWED CORRECTLY OPS NML. (8747082)
